# SDR ABXA050300

- Difficulty date: November 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Condition: Corroded
- Location: Sta 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LONGERON REINFORCEMENT DOUBLER IN AFT CARGO BILGE AT STA 1180, LONGERON 36 TO 34 RIGHT.  REMOVED DOUBLER AT STA 1200 LONGERON 34 RIGHT TO 36.  REMOVED CORROSION FROM DOUBLER.  FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW DOUBLER FROM 7075-T6.125 P/O NR 119160 IAW DC8 SRM 51-1-8, 51-1-20D, LWR 200302015 AND SSRM DWG K0T142.
